# SDR AALA201608249009

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 45,414 hours, 27,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, ECAM FOR DOOR LIGHT FORWARD CABIN CLIMBING THRU FL 270 PRESSURIZATION REMAINS NORMAL.  REPLACED L1 DOOR HANDLE PROXIMITY SENSOR AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-71-11.
